Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Persistent Bad Breath Post Intake Of Prednisone?

For the past 2 years, I have been treated with Prednisone, Imuran/CellCept, and finally Rituximab for my Pemphigus Vulgaris. My Prednisone dosage has been reduced to 5 mg/day. Although I have no new lesions on my body/mouth for the last 12 months, my mucous membrane mouth peel has never healed. My bad breath is persistent. What can I do?
Wed, 16 Sep 2015
Report Abuse
General Surgeon 's  Response
hi.

a gargle or use of mouthwash every after intake of your medication might be of help. also, have a consult with your dentist for oral/dental examination and cleaning. there might be other causes of the halitosis other than your medication. management will be directed accordingly.

hope this helps.

good day!!

~dr.kaye
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Autoimmune disease


Loading Online Doctors....
What Causes Persistent Bad Breath Post Intake Of Prednisone?

hi. a gargle or use of mouthwash every after intake of your medication might be of help. also, have a consult with your dentist for oral/dental examination and cleaning. there might be other causes of the halitosis other than your medication. management will be directed accordingly. hope this helps. good day!! ~dr.kaye